Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Spot on back, bruised, like bug bite. On medication. What was it?

I got a spot on my back last week. It was a hard, red and bruised knot. And it itched a lot but didn t appear to be a bug bite of any sort. I went to the doctor and they told me it was staph. I ve been on medication for it for a week now. The spot is a lot better but another one appeared on the inside of my arm . It s the same symptoms as it was on my back. Now I m starting to think its something else
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for the query,
If it was staph a new lesion should not have appeared while on medication.

The diagnosis may be correct but probably the organism is resistant to the antibiotic you are taking.

Please get a culture sensitivity done.
This will help in giving exact treatment

Probably you are suffering from

Please meet a dermatologist for exact treatment.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor